Found 125 results
Author Title Type [ Year(Asc)]
2003
De Lellis C..  2003.  Some remarks on the distributional Jacobian.. Nonlinear Analysis: Theory, Methods & Applications. 53:1101–1114.PDF icon NonLin.pdf (157.34 KB)
Conti S., De Lellis C..  2003.  Some remarks on the theory of elasticity for compressible Neohookean materials.. Annali della Scuola Normale Superiore di Pisa. Classe di Scienze. Serie V. 2:521–549.PDF icon Neo_SNS.pdf (208.49 KB)PDF icon Errata_SNS.pdf (121.58 KB)
De Lellis C., Otto F., Westdickenberg M..  2003.  Structure of entropy solutions for multi-dimensional scalar conservation laws.. Archiv for Rational Mechanics and Analysis. 170:137–184.PDF icon FeMiArch.pdf (395.42 KB)
De Lellis C., Otto F..  2003.  Structure of entropy solutions to the eikonal equation.. Journal of the European Mathematical Society. 5:107–145.PDF icon JEMS.pdf (410.51 KB)
2002
De Lellis C..  2002.  An example in the gradient theory of phase transitions.. ESAIM: Control, Optimisation and Calculus of Variations. 7:285–289(electronic).PDF icon COCV.pdf (117.75 KB)
Barsanti M., Conti F., De Lellis C., Franzoni T..  2002.  Le Olimpiadi della Matematica. Seconda Edizione. Zanichelli.
De Lellis C..  2002.  Some fine properties of currents and applications to distributional Jacobians.. Proceedings of the Royal Society of Edinburgh: Section A. 132:815–842.PDF icon Edin_2002.pdf (321.76 KB)PDF icon errata_Edin.pdf (97.75 KB)
2001
De Lellis C., Royer-Carfagni G..  2001.  Interaction of fractures in tensile bars with non-local spatial dependence.. Journal of Elasticity. 65:1–31(2002).PDF icon DR.pdf (235.27 KB)
1999
Ambrosio L., De Lellis C., Mantegazza C..  1999.  Line energies for gradient vector fields in the plane. Calculus of Variations and Partial Differential Equations. 9:327–255.PDF icon ADM.pdf (261.08 KB)
0
De Lellis C.  0.  An appendix to a paper by Klainerman and Szeftel. PDF icon Appendix-for-Jeremie-and-Sergiu.pdf (186.61 KB)
De Lellis C., Hirsch J., Marchese A., Stuvard S..  0.  Area minimizing currents mod $2Q$: linear regularity theory. PDF icon DLHMS_linear_2.pdf (573.86 KB)
De Lellis C., De Philippis G., Hirsch J., Massaccesi A..  0.  On the boundary behavior of mass-minimizing integral currents. To appear in Memoirs of the American Mathematical Society. PDF icon borda_memoirs_3.pdf (1.24 MB)
De Lellis C, Zhao Z.  0.  Dirichlet energy-minimizers with analytic boundary. PDF icon DeLellis_Zhao_arXiv4.pdf (343.47 KB)
Choffrut A., De Lellis C., L. Székelyhidi Jr..  0.  Dissipative continuous Euler flows in two and three dimensions. PDF icon 2d_continuous_3.pdf (358.13 KB)
De Lellis C, Focardi M, Ghinassi S.  0.  Endpoint regularity for 2d Mumford-Shah minimizers: On a theorem of Andersson and Mikayelyan. To appear in Journal de Mathe'matiques Pures et Applique'es. PDF icon DeLellis-Focardi-Ghinassi_journal-amended-4.pdf (553.88 KB)PDF icon Errata-crackip.pdf (136.56 KB)
De Lellis C., L. Székelyhidi Jr..  0.  The Euler equations as a differential inclusion.. Ann. of Math. PDF icon LasAnn.pdf (741.47 KB)
De Lellis C., De Philippis G., Kirchheim B., Tione R..  0.  Geometric measure theory and differential inclusions. PDF icon Inclusioni26.pdf (601.47 KB)
De Lellis C, Pakzad MReza.  0.  The geometry of $C^{1,\alpha}$ flat isometric immersions. PDF icon Holder-developable-arxiv.pdf (395.4 KB)
De Lellis C..  0.  Ill-posedness for bounded admissible solutions of the 2-dimensional p–system.. PDF icon Hyp08_delellis.pdf (151.58 KB)
De Lellis C., L. Székelyhidi Jr..  0.  John Nash's nonlinear iteration. PDF icon contr_vol_Nash_11.pdf (419.73 KB)
De Lellis C, De Philippis G, Hirsch J.  0.  Nonclassical minimizing surfaces with smooth boundary. PDF icon Infinite_Topology_23.pdf (333.68 KB)
De Lellis C, Kwon H.  0.  On Non-uniqueness of Hoelder continuous globally dissipative Euler flows. PDF icon nuqE21.pdf (525.33 KB)
De Lellis C, Giri V.  0.  Smoothing does not give a selection principle for transport equations with bounded autonomous fields. To appear in Annales Math'ematiques du Que'bec. PDF icon Selection-principle_final.pdf (319.86 KB)
Chiodaroli E., De Lellis C., Kreml O..  0.  Surprising solutions to the isentropic Euler system of gas dynamics. PDF icon DeLellis_hyp12_4.pdf (356.85 KB)
Buckmaster T., De Lellis C., L. Székelyhidi Jr..  0.  Transporting microstructure and dissipative Euler flows. PDF icon ONE_fifth_54.pdf (416.02 KB)